# SDR DL72L992180

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES WEAK IN FWD COACH CLASS CABIN OVERHEAD EMERGENCY LIGHT.  REPLACED BATTERIES.
